MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MODIFIED ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MODIFIED ONFLEX; SURGICAL MESH
Catalog Number 0115610
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Note, the date of event is considered to be a best estimate as (30-may-2025) based on the date of awareness.Note, the manufacturing date (15-dec-2021) is considered to be a best estimate.This emdr represents the modified onflex (device #2).An additional emdr's were submitted to represents the ventralex st & 3dmax mid (device #1 & #3).Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of bard/davol ventralex st on (b)(6) 2021, modified onflex on (b)(6) 2023 and 3dmax mid on (b)(6) 2024.As reported, the patient is making a claim for an adverse patient outcome against all the devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.¿ it is also alleged that the patient experienced emotional distress and the device was defective.

Brand Name
MODIFIED ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22165815
Report Number1213643-2025-00453
Device Sequence Number13077281
Product Code FTL
UDI-Device Identifier00801741095399
UDI-Public(01)00801741095399(17)241128(10)HUFZ0142
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K142706
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Catalogue Number0115610
Device Lot NumberHUFZ0142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale